| Model Number |
720074-02 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent surgery for the removal of his spectra penile prosthesis, a tactra malleable prosthesis was implanted.The reason for replacement was not disclosed.There were no device issues reported.There were no reported patient complications.